Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 64, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 11, 2007, 2:46 PM EDT for Evans County, Liberty County, Georgia. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2007, 2:46 PM EDT (18:46 UTC)
- Expired
- Jun 11, 2007, 3:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Evans County, GA, Liberty County, GA
The radar
The Charleston,SC radar (KCLX), 95 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 2:52 PM EDT | TSTM WND DMG | 8 Se Claxton, GA | NUMEROUS LARGE TREES AND POWERLINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 1:31 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 111847
SVRCHS
GAC109-179-111915-
/O.NEW.KCHS.SV.W.0064.070611T1846Z-070611T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
246 PM EDT MON JUN 11 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EVANS COUNTY IN SOUTHEAST GEORGIA...
LIBERTY COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 315 PM EDT
* AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
EAST CENTRAL EVANS COUNTY...OR ABOUT 7 MILES SOUTHEAST OF
CLAXTON...MOVING SOUTH AT 20 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...MAINLY
RURAL AREAS OF THE ABOVE INDICATED COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3211 8176 3207 8168 3197 8173 3201 8181
3205 8176 3206 8187 3213 8184 3216 8179
$$2 follow-up statements
000
WWUS52 KCHS 111905
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
304 PM EDT MON JUN 11 2007
GAC109-111914-
/O.CAN.KCHS.SV.W.0064.000000T0000Z-070611T1915Z/
EVANS GA-
304 PM EDT MON JUN 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR EVANS COUNTY HAS BEEN
CANCELLED...
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3202 8179 3203 8179 3205 8175 3205 8169
3202 8171 3199 8172 3197 8173 3201 8181
$$
GAC179-111915-
/O.CON.KCHS.SV.W.0064.000000T0000Z-070611T1915Z/
LIBERTY GA-
304 PM EDT MON JUN 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR LIBERTY COUNTY...
AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER EXTREME NORTHWESTERN LIBERTY COUNTY...OR ABOUT 14 MILES
NORTHWEST OF HINESVILLE...MOVING SOUTH AT 20 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE....RURAL
NORTHWESTERN LIBERTY COUNTY.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3202 8179 3203 8179 3205 8175 3205 8169
3202 8171 3199 8172 3197 8173 3201 8181
$$000
WWUS52 KCHS 111914
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
313 PM EDT MON JUN 11 2007
GAC179-111923-
/O.EXP.KCHS.SV.W.0064.000000T0000Z-070611T1915Z/
LIBERTY GA-
313 PM EDT MON JUN 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR LIBERTY COUNTY WILL EXPIRE AT
315 PM EDT...
AT 311 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
CONTINUE OVER EXTREME NORTHWESTERN PORTIONS OF THE COUNTY NEAR THE
LIBERTY COUNTY LINE.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3202 8179 3203 8179 3205 8175 3205 8169
3202 8171 3199 8172 3197 8173 3201 8181
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:15 PM EDT, 31 minutes earlier.
Area forecast discussion, Jun 11, 2:15 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
215 PM EDT MON JUN 11 2007
.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL REMAIN JUST S OF THE AREA THROUGH TUE
MORNING. A SERIES OF UPPER LEVEL DISTURBANCES WILL SWING ACROSS
THE AREA THROUGH THU FROM THE NW WHICH WILL BRING AN INCREASING
CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE MIDDLE OF THE WEEK.
DRIER CONDITIONS WITH TEMPERATURES NEAR NORMAL ARE EXPECTED FOR
THE END OF THE WEEK AS HIGH PRESSURE RETURNS.
&&
.NEAR TERM /THROUGH TONIGHT/...
HAVE UPDATED ALL PUBLIC PRODUCTS TO ACCOUNT FOR SEVERE
THUNDERSTORM WATCH 380...IN EFFECT UNTIL 10 PM TONIGHT /02Z
TUESDAY/.
HIGH DEGREE OF INSTABILITY REMAINS OVER THE AREA...PARTICULARLY
OVER SE GA. CONTINUED STRONG JETTING WITH UPR LEVEL DISTURBANCES
APPROACHING ARE CREATING AN IMPROVED ENVIRONMENT FOR STRONG/SEVERE
STORMS. HAVE ALREADY SEEN ISOLD PULSE STORMS DEVELOP BOTH IN THE
CHS CWFA AND THE CAE CWFA...WITH MORE ORGANIZED STORMS EXPECTED
THROUGH THE REST OF THE AFTN AND EVE.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
TUESDAY SHOULD BE AN INTERESTING DAY WITH SCATTERED TO POSSIBLY
NUMEROUS CONVECTION IN A FAIRLY SHEARED ENVIRONMENT FOR THIS TIME
OF YEAR. SOME INDICATORS SUGGEST HEAVY RAIN CONCERNS...BUT OTHER
PROGS INDICATE A SEVERE/MULTICELL POTENTIAL. WE HAVE MAINTAINED
HIGH CHC POPS MANY AREAS ALONG AND S OF THE SAVANNAH RIVER. ON
WED...THE BULK OF THE STRONG UPPER VORT IS FORECAST TO ROLL THRU
AND ANOTHER UNSETTLED DAY ON TAP. NO CHANGE TO CHCY POPS WITH
HIGHEST CHCS SRN ZONES. MAX TEMPERATURES SHOULD BE CONFINED TO THE
LOW/MID 80S MOST AREAS BOTH TUE AND WED.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
HIGH AMPLITUDE/REX BLOCK PATTERN WILL MAINTAIN A COMBINATION OF
SURFACE HIGH PRES AND MID TO UPPER LEVEL TROUGHING OVER THE REGION
THU THROUGH SAT...WITH A WEAKENING OF THE UPPER TROUGH POSSIBLE
SUN. THE ASSOCIATED THERMAL TROUGH WILL PROVIDE BELOW NORMAL TEMPS
INTO NEXT WEEKEND...WITH NEAR NORMAL TEMPS RETURNING SUN IF THE
THERMAL TROUGH FILLS AS EXPECTED. MEANWHILE...THE SURFACE BOUNDARY
WHICH MAY HAVE CONTRIBUTED TO PERIODS OF ENHANCED PRECIP WILL MOST
LIKELY REMAIN W-S-SE OF THE FCST AREA THU INTO THE WEEKEND.
HOWEVER...COOL TEMPS ALOFT...AND THE POTENTIAL FOR INDIVIDUAL
SHORTWAVES TO PUSH THROUGH THE BASE OF THE PERSISTENT UPPER
TROUGH...SHOULD PRODUCE AT LEAST ISOLD TO SCT DIURNAL
SHOWERS/TSTMS...WITH COVERAGE DEPENDING ON THE ORIENTATION OF THE
UPPER TROUGH AND DEGREE OF SUBSIDENCE/CAPPING...IF ANY...PROVIDED
BY THE LOW LEVEL RIDGE.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
TIMING OF CONVECTION IS THE KEY PROBLEM WITH THE 18Z TAFS. HAVE
ALREADY SEEN PULSE THUNDERSTORMS FIRE IN SE GA...WITH GREAT
COVERAGE OF TSTMS EXPECTED LATER ON THIS AFTN AND EVE. HAVE
PORTRAYED DETERIORATING CONDS THROUGH THIS EVE AND TNGT...
ALTHOUGH WITH EXACT LOCATIONS OF STORMS HIGHLY PROBLEMATIC DID NOT
GO ALL OUT ON IFR CONDS UNTIL LATER ON TNGT. DID BRING CONDS DOWN
TO MVFR LATE THIS EVE. ONCE THE RAIN BEGINS AND A MODEST LLVL JET
SETS UP...CIGS WILL REMAIN LOW LATE TNGT THROUGH TMRW MRNG...WITH
EVEN PREVAILING IFR CIGS AT TIMES. SHOULD STRONG STORMS MOVE OVER
EITHER TERMINAL THEN VSBYS WILL JOIN THE DEGRADED CIGS.
EXTENDED AVIATION OUTLOOK...PERIODS OF MVFR OR LOWER CONDITIONS
WILL BE POSSIBLE IN SHOWERS/TSTMS...AND IN EARLY MORNING
STRATUS/FOG...ESPECIALLY WHERE RAIN FALLS...TUE THROUGH FRI.
&&
.MARINE...
GENERALLY BENIGN CONDS TO PREVAIL TDA ACRS THE WATERS TDA WITH
HIGH PRES WELL N OF THE WATERS AND A LINGERING FNTL BNDRY S OF THE
WATERS COMBINING FOR A PREVAILING ELY FLOW. WITH A RATHER WEAK
PRES GRADIENT...WINDS OF 10-15 KT WILL PREVAIL BUT THE ONLY AREA
THAT MAY SEE HIGHER SPEEDS IS ALONG THE IMMEDIATE COAST. THE
LAND/SEA INTERFACE KICKED WINDS IN CHAS HARBOR NEAR 20 KT AND WITH
THE ANTICIPATED SEABREEZE...THIS MAY AGAIN BE THE CASE. WILL KEEP
ALL AREAS BELOW SCA LEVELS BUT WILL HOIST AN SCEC FOR CHAS HARBOR.
SEAS TO REMAIN AOB 4 FT.
AS UPPER LOW DROPS OVER THE REGION THE NEXT DAY OR TWO...SURFACE
PRESSURES INCREASE AND A STRONGER E AND NE WIND WILL DEVELOP OVER
THE WATERS WED AND THU. WILL SEE AN INCREASE IN HEIGHTS BUT FOR
NOW HAVE CAPPED THE SEAS AROUND 4 FT. THE NORTHEAST WIND IS
EXPECTED TO CONTINUE THROUGH FRIDAY AS THE SFC HIGH BUILDS OVER
THE SOUTHEAST COASTAL ATLANTIC.
&&
.CLIMATE...
THE MINIMUM TEMPERATURE REPORTED AT KSAV /SAVANNAH INTERNATIONAL
AIRPORT/ THIS MORNING WAS 77 DEGREES. SHOULD THIS HOLD THROUGHOUT
THE DAY TODAY...THIS WOULD BE A RECORD HIGH MINIMUM TEMPERATURE
FOR THE DAY...BREAKING THE RECORD OF 75 SET BACK IN 1952. WILL
HOLD OFF SENDING A RECORD EVENT REPORT UNTIL THE MIDNIGHT CLIMATE
PRODUCTS ARE RUN TO ENSURE THAT A LOWER TEMPERATURE IS NOT REACHED
BEFORE MIDNIGHT AND THE RECORD DOES IN FACT HOLD.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
GAZ087-088-099>101-114>119-137>141.
SC...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
SCZ040-042>045-047>051.
MARINE...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
AMZ330-350-352-354.
&&Hazardous weather outlook, Jun 11, 1:34 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 134 PM EDT MON JUN 11 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-120200- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 134 PM EDT MON JUN 11 2007 ...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ330-350-352-354-120200- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 134 PM EDT MON JUN 11 2007 ...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ374-120200- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 134 PM EDT MON JUN 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE PROXIMITY OF A WEAK FRONTAL BOUNDARY NEAR THE GEORGIA AND FLORIDA BORDER AND AN APPROACHING UPPER LEVEL DISTURBANCE FROM THE NORTHWEST LATE TODAY WILL BE CONTRIBUTING FACTORS TO THE DEVELOPMENT OF WIDELY SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 35 KT AND PENNY SIZE HAIL OR LARGER. THE MOST LIKELY TIME FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE BETWEEN 3 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 11, 2:16 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 216 PM EDT MON JUN 11 2007 GAZ100-111845- BULLOCH- 216 PM EDT MON JUN 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY THROUGH 245 PM EDT... AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR OVERBROOK...OR ABOUT 8 MILES NORTHEAST OF CLAXTON...MOVING SOUTHEAST AT 25 MPH. AREAS IN AND AROUND EXTREME SOUTHERN BULLOCH COUNTY WILL BE IMPACTED THROUGH 245 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 11, 2:21 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
221 PM EDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL 1 E NEVILS 32.26N 81.74W
06/11/2007 E0.75 INCH BULLOCH GA PUBLIC
NEAR INTERSECTION OF INTERSTATE 16 AND ROUTE 67.
0200 PM TSTM WND DMG 1 SE REGISTER 32.36N 81.87W
06/11/2007 BULLOCH GA COUNTY OFFICIAL
TREE FELL ON A HOUSE. NO INJURIES REPORTED.
&&
MTESpecial weather statement, Jun 11, 2:30 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 230 PM EDT MON JUN 11 2007 GAZ114-111900- TATTNALL- 230 PM EDT MON JUN 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT TATTNALL COUNTY THROUGH 300 PM EDT... AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED 20 MILES NORTHEAST OF TISON...OR ABOUT 6 MILES EAST OF CLAXTON. THIS STORM WAS NEARLY STATIONARY. AREAS IN AND AROUND EXTREME SOUTHERN TATTNALL COUNTY WILL BE IMPACTED THROUGH 300 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 11, 2:34 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE CHARLESTON SC 234 PM EDT MON JUN 11 2007 GAZ114-111900- TATTNALL- 234 PM EDT MON JUN 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT TATTNALL COUNTY THROUGH 300 PM EDT... AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR FIVE POINTS...OR ABOUT 12 MILES SOUTH OF REIDSVILLE...MOVING SOUTHEAST AT 5 MPH. AREAS IN AND AROUND EXTREME SOUTHERN TATTNALL COUNTY WILL BE IMPACTED THROUGH 300 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 11, 2:44 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 244 PM EDT MON JUN 11 2007 GAZ114-111915- TATTNALL- 244 PM EDT MON JUN 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT TATTNALL COUNTY THROUGH 315 PM EDT... AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR HUGHLAND...OR ABOUT 6 MILES EAST OF REIDSVILLE. THIS STORM WAS NEARLY STATIONARY. AREAS IN AND AROUND MENDES AND HUGHLAND WILL BE IMPACTED THROUGH 315 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 11, 2:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 246 PM EDT MON JUN 11 2007 GAZ137-111915- LONG- 246 PM EDT MON JUN 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY THROUGH 315 PM EDT... AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED OVER EXTREME WEST CENTRAL LONG COUNTY...OR ABOUT 11 MILES WEST OF LUDOWICI. THIS STORM WAS NEARLY STATIONARY. AREAS ALONG THE ALTAMAHA RIVER...INCLUDING THE GRIFFIN RIDGE WILDLIFE MANAGEMENT AREA...THROUGH 315 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 1:44 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch | 31 min |
| Jun 11, 2:04 PM EDT | Severe Thunderstorm Warning | CHS | Evans | 41 min |
| Jun 11, 2:50 PM EDT | Severe Thunderstorm Warning | CHS | Tattnall | 36 min |
| Jun 11, 3:25 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 35 min |
| Jun 11, 3:41 PM EDT | Severe Thunderstorm Warning | CHS | Long | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.